MAUDE Adverse Event Report: COVIDIEN DERMACEA X-RAY SPG 4X4 16 PLY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN DERMACEA X-RAY SPG 4X4 16 PLY; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 441601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that one gauze was missing of the ten that come in the pack.
 
Additional Manufacturer Narrative
A device history record review could not be performed because the lot number provided by the customer was not valid.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Nine pieces of product with lot#10114119 was returned for investigation.From the investigation, the supplier determined that the worker did not put one each of product resulting in a miscount.Each piece of the product is uneven in weight, and the upper and lower limits is unreasonable therefore the miscount was not found when weighing.The following actions were taken: retraining was provided to the worker that arranges the gauze neatly.Resetting the upper and lower limits of the scale was performed and changes to the error value of the small size product from 1/4 to 1/5.This complaint will be used for qa tracking and trending purposes.

Brand Name
DERMACEA X-RAY SPG 4X4 16 PLY
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9030194
Report Number1282497-2019-08648
Device Sequence Number2882466
Product Code GDY
UDI-Device Identifier10884527021239
UDI-Public10884527021239
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number441601
Device Catalogue Number441601
Device Lot Number19122801
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1